# SDR 07FDEA04710

- Difficulty date: November 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N700358
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B LOAD FITTING HAS 3 FASTENER HOLES DAMAGED COMMON TO THE SIDE LOAD FITTING.  REF S/B 757-54-0035 FIG 7, PANEL 3, STEPS 2 AND 3 IAW EA NR F-5450-108908, REAMED EACH HOLE TO REMOVE DAMAGE.  ACCOMPLISHED BHEC OF THE REWORKED HOLES PER 757 NDT MANUAL D6-34N301, PART 6, SUB 51-00-16.  FABRICATED 3 EACH REPAIR BUSHINGS AND INSTALLED THEM WET WITH BMS 5-95 PER SOPM 20-50-03.  REAMED ALL 3 REPAIR BUSHINGS ON CENTER TO 0.325" TO 0.328".  PERFORMED A DVI AFTER FINAL REAMING OF BUSHINGS.  APPLIED ALODINE AND BMS 10-11, TYPE 1 PRIMER TO THE REPAIR AREA AND THE BUSHING ID'S.
